MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNA0T3
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported about an intraocular lens (iol) stating during procedure there was a problem with the iol coating (the iol looked blue) after implantation.The surgery was completed without product replacement.There was no patient harm so far.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned for analysis.No photo or video was returned.The root cause could not be determined for the reported anomaly that the lens appeared blue after implantation.The issue was not reported at the time the surgery occurred.On 02-apr-2025, the surgeon retroactively reported all company lenses from their surgical book.This covered a three-month period from january through march 2025.This was a bulk complaint return involving products manufactured at two distinct company manufacturing sites, company cork and company hwv.By having two distinct manufacturing sites with different production timelines, the complaints are not considered to be associated with a single, site-specific manufacturing factor.A photo or video confirming the individual complaints was not provided.The surgery was completed without product replacement.The file will be reopened if new information or the sample is returned.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21924902
Report Number9612169-2025-00700
Device Sequence Number8623577
Product Code MJP
UDI-Device Identifier00380652398824
UDI-Public(01)00380652398824(17)280224(11)240226(10)25803860
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T3
Device Lot Number25803860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/01/2025
Date Device Manufactured02/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPEGAN-HI.
Patient SexUnknown